# SDR ASAA2025021856101

- Difficulty date: February 18, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 64,444 hours, 19,328 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHTING SYSTEM HAS 3EA LIGHTS INOP. GROUNDED - YES. RELAMPED BULBS AT R1, R2 AND L2 FOR EXTERIOR LIGHT NO HELP. REPLACED R1 AND R2 BATTERY PACKS REF AMM 33-51-06-960-805. OPERATIONAL CHECK GOOD. REPLACED SOCKET ASSEMBLY AND CONTACT ON L2 EXTERIOR EMERGENCY LIGHT REF CMM 33-51-04. OP CHECK GOOD. ALL EMERGENCY LIGHTS ILLUMINATE.
